MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER CENTRAL SCREW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER CENTRAL SCREW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115399
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the reported event is not confirmed.Visual evaluation of the returned packaging found the inner pouch was not sealed but folded over, however, this is the specified packaging method as required by manufacturing specifications.The outer pouch had been previously opened as intended using the vendor seal.Evaluation of the seal found no non-conformance.The customer reported the carton was fully sealed, however, as no photos were provided or carton returned, evaluation of the carton could not be performed to determine when or how the carton may have been opened.Based on the information provided, the packaging was likely opened and resealed after release from zimmer biomet, however, this cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided for review.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the peel pack of the sterile device was completely unsealed inside of a sealed and wrapped box.The implant was returned in the peel packaging exactly as it was removed from outer box.The procedure was completed successfully with an anternate device.It was reported that no further information is available.

Brand Name
COMPREHENSIVE REVERSE SHOULDER CENTRAL SCREW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23945770
Report Number0001825034-2026-00009
Device Sequence Number10683223
Product Code PHX
UDI-Device Identifier00880304677111
UDI-Public(01)00880304677111(17)300611(10)872450
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115399
Device Lot Number872450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale